16 Sep 2010
It depends on how long you've been taking it. If you have only taken one 30 mg pill, then 48-72 hours, tops. But if you have been taking it for a period of time, then it's in your tissue and it takes a bit longer, once you have stopped taking it. And for the record, don't stop taking it cold turkey, it can be very dangerous.
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Morphine (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 24 Sep 2009
2 answers • 17 Feb 2010
1 answer • 22 Jun 2010
i would like an answer from someone who knows from experience. Im not asking someone to look it up or an answer that's obvious - like they are ...
1 answer • 6 May 2011
ive been on oxycodon 30mg for about 3yr now and recently started taken morphine 100mg , ive noteist ive been getting headaces more often . is it ...
1 answer • 28 Apr 2012